# SDR SWAA2013061016919

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 44,007 hours, 25,515 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 114A4104
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY SELECTED FLAPS 5 ON APPROACH NOTHING HAPPENED.   EXTENDED FLAPS IAW QRH UNEVENTFUL WITH NO NOTICEABLE ROLL.  R & R NR 3 FLAP SKEW SENSOR IAW MM.
